6
QuizMultiple Choice

Unit Test — Unit test

Question 6 • 2025-2026_MDCPS_2000315_Biology_1_B-CR

Barry was on an antibiotic, but after he took all of it, he had a rash and the doctor prescribed him an antihistamine. Which most likely describes what happened to Barry?

Answer
A
He had a viral infection, but then developed an allergy to the antibiotic.
B
He had a parasite infection, but then it developed into a bacterial infection.
C
He had a fungal infection, but then it developed into a viral infection.
D
He had a bacterial infection, but then developed an allergy to the antibiotic.

Explanation

Antibiotics are used to treat bacterial infections. A rash after taking the antibiotic could be an allergic reaction, and antihistamines can help relieve allergy symptoms. So Barry most likely had a bacterial infection and then developed an allergy to the antibiotic.

AI-written and checked against the verified answer.

Previous
Next